# SDR ABXA20140610222

- Difficulty date: June 10, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T221019
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AIR LOAD STRUT CORRODED AT NR 4 SLAT NEAR OTBD AUX TRACK.  INSTALLED & LOCATED NEW PART IAW SRM 51-40-5 & 51-40-2.  CORRODED L2, PN 114T2210-19, SN NSN, PART NAME STRUT, STR & WS LOC ON ACFT OSS 628.845, LT WING.  ACFT WAS GNDED.
